Alert archive / Puerto Rico / Flash Flood Warnings in 2010
Flash Flood Warning 52, NWS JSJ
NWS JSJ issued this flash flood warning at May 31, 2010, 8:27 PM CDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 31, 2010, 8:27 PM CDT (01:27 UTC)
- Expired
- Jun 1, 2010, 2:15 AM CDT
- In force
- 6 hr
- Issued by
- NWS JSJ
- Area
- Storm-based polygon
- Flood severity
- None
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The text
As transmitted, in the capitals the NWS used until 2016.
418
WGCA52 TJSJ 010127
FFWSJU
PRC047-051-101-135-137-143-145-010715-
/O.NEW.TJSJ.FF.W.0052.100601T0127Z-100601T0715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SAN JUAN PR
927 PM AST MON MAY 31 2010
THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A
* FLASH FLOOD WARNING FOR...
THE FOLLOWING MUNICIPALITIES
IN PUERTO RICO
COROZAL
MOROVIS
TOA ALTA
VEGA ALTA
DORADO
VEGA BAJA
TOA BAJA
* UNTIL 315 AM AST
* ....DANGEROUS FLOODING SITUATION IN VEGA ALTA AND VEGA BAJA DUE TO
RAPID RISES ON THE CIBUCO RIVER. MODERATE TO POSSIBLY MAJOR
FLOODING EXPECTED ON THE CIBUCO RIVER TONIGHT.
AT 922 PM AST...USGS SENSORS INDICATED THAT THE RIVER WAS RISING
VERY RAPIDLY AND COULD POSSIBLY REACH MAJOR FLOOD STAGE. AN EXTREME
SURGE IS COMING DOWN THE RIVER AND WILL FLOOD ROUTE 2 IN VEGA BAJA
AND VEGA ALTA. THIS FLOODING COULD BE WORSE THAN THE ONE JUST
EXPERIENCED SATURDAY NIGHT MAY 29 2010.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
&&
LAT...LON 1825 6634 1833 6644 1851 6643 1855 6640
1850 6620 1834 6621 1834 6628 1827 6630
$$
ROSA
ADDITIONAL INFORMATION CAN BE FOUND AT /USE LOWER CASE LETTERS/:
HTTP://WWW.WEATHER.GOV/SANJUAN2 follow-up statements
520
WGCA72 TJSJ 010231
FFSSJU
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SAN JUAN PR
1031 PM AST MON MAY 31 2010
PRC047-051-101-135-137-143-145-010715-
/O.CON.TJSJ.FF.W.0052.000000T0000Z-100601T0715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
COROZAL PR-MOROVIS PR-TOA ALTA PR-VEGA ALTA PR-DORADO PR-VEGA BAJA PR-
TOA BAJA PR-
1031 PM AST MON MAY 31 2010
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 315 AM AST FOR TOA
BAJA...VEGA BAJA...DORADO...VEGA ALTA...TOA ALTA...MOROVIS AND
COROZAL MUNICIPALITIES...
...EXTREMELY DANGEROUS FLOODING SITUATION IN VEGA ALTA AND VEGA
BAJA. MAJOR FLOODING IS EXPECTED ALONG THE CIBUCO RIVER...
AT 1021 PM AST...USGS SENSOR AT THE CIBUCO RIVER IN VEGA BAJA
INDICATED THE RIVER RAPIDLY APPROACHING MAJOR FLOOD STAGE WITH AN
EXTREMELY FAST FLOW OF WATER COMING DOWN THE RIVER. THIS FLOODING IS
EXPECTED TO BE MUCH WORSE THAN WHAT WAS RECENTLY EXPERIENCED
SATURDAY NIGHT MAY 29 2010.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
&&
LAT...LON 1825 6634 1833 6644 1851 6643 1855 6640
1850 6620 1834 6621 1834 6628 1827 6630
$$
ROSA
ADDITIONAL INFORMATION CAN BE FOUND AT /USE LOWER CASE LETTERS/:
HTTP://WWW.WEATHER.GOV/SANJUAN520
WGCA72 TJSJ 010435
FFSSJU
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SAN JUAN PR
1235 AM AST TUE JUN 1 2010
PRC051-135-137-010440-
/O.CAN.TJSJ.FF.W.0052.000000T0000Z-100601T0715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
TOA ALTA PR-DORADO PR-TOA BAJA PR-
1235 AM AST TUE JUN 1 2010
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR TOA BAJA...DORADO
AND TOA ALTA MUNICIPALITIES...
FLOOD WATERS SHOULD CONTINUE TO RECEDE THIS MORNING. THEREFORE...THE
FLASH FLOOD WARNING HAS BEEN CANCELLED.
LAT...LON 1825 6634 1833 6644 1851 6643 1855 6640
1851 6633 1842 6631 1839 6631 1837 6633
1836 6631 1834 6628 1827 6630
$$
PRC047-101-143-145-010715-
/O.CON.TJSJ.FF.W.0052.000000T0000Z-100601T0715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
COROZAL PR-MOROVIS PR-VEGA ALTA PR-VEGA BAJA PR-
1235 AM AST TUE JUN 1 2010
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 315 AM AST FOR VEGA
BAJA...VEGA ALTA...MOROVIS AND COROZAL MUNICIPALITIES...
...MAJOR FLOODING IS OCCURRING ALONG THE CIBUCO RIVER IN VEGA ALTA
AND VEGA BAJA...
AT 1230 AM AST...USGS SENSOR AT THE CIBUCO RIVER INDICATED THE RIVER
AT 18.76 FEET AND RISING RAPIDLY.
MANY ROADWAYS ACROSS VEGA ALTA...VEGA BAJA...MOROVIS AND COROZAL
REMAIN FLOODED. USE EXTREME CAUTION OVERNIGHT IF YOU ARE TRAVELING
ACROSS THESE AREAS. REMEMBER TO TURN AROUND AND DONT DROWN.
LAT...LON 1825 6634 1833 6644 1851 6643 1855 6640
1851 6633 1842 6631 1839 6631 1837 6633
1836 6631 1834 6628 1827 6630
$$
ROSA
ADDITIONAL INFORMATION CAN BE FOUND AT /USE LOWER CASE LETTERS/:
HTTP://WWW.WEATHER.GOV/SANJUANWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS JSJ wrote its last area forecast discussion before this flash flood warning went out at May 31, 7:26 PM CDT, 1 hour 1 minute earlier.
Area forecast discussion, May 31, 7:26 PM CDT, 1 hour 1 minute before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE SAN JUAN PR 826 PM AST MON MAY 31 2010 .UPDATE...TDWR TSJU RADAR HAS FAILED LIKELY DUE TO COMMS FAILURE AS A RESULT OF INTENSE CG LIGHTNING ACTIVITY NEAR THE RADAR SITE. GIVEN THAT WE HAVE NO RADARS AVAILABLE ATTM...I HAVE REQUESTED TO NCEP TO PUT GOES IN SUPER RAPID SCAN IMAGERY UNTIL AT LEAST MIDNIGHT WHEN CONVECTION SHOULD WEAKEN OR WITH START SEEING A DECREASE IN LIGHTNING DATA. && ROSA && .PREV DISCUSSION... /ISSUED 427 PM AST MON MAY 31 2010/ SYNOPSIS...AT UPPER LEVELS...HIGH PRESSURE NOSING INTO THE CARIBBEAN FROM THE EAST WILL MOVE INTO THE CENTRAL AND WESTERN CARIBBEAN TOMORROW AND WEDNESDAY AND REMAIN LITTLE CHANGED UNTIL A TROUGH DIGS IN OVER HISPANIOLA SUNDAY NIGHT AND PERHAPS FORMS A CUT-OFF LOW JUST NORTHWEST OF PUERTO RICO ON TUESDAY OF NEXT WEEK. AT MID LEVELS...HIGH PRESSURE NOSING INTO THE CARIBBEAN FROM THE EAST WILL MOVE INTO THE CENTRAL AND WESTERN CARIBBEAN TOMORROW AND WEDNESDAY. HIGHER PRESSURE WILL FORM OVER THE CENTRAL ATLANTIC MID WEEK NEXT WEEK. MID LAYERS WILL DRY ON WEDNESDAY AND REMAIN QUITE DRY UNTIL SUNDAY. AT LOWER LEVELS...A ZONE OF CONVERGENCE HAS FORMED JUST NORTH OF 20 NORTH AND CLOUD COVER FROM THIS BAND HAS EXPANDED TO COVER MOST OF PUERTO RICO AND THE U.S. VIRGIN ISLANDS. THE BAND IS EXPECTED TO LIFT NORTH AS HIGHER PRESSURE WITH DRY AIR MOVES INTO THE CARIBBEAN TUESDAY AND WEDNESDAY. SOME MOISTURE RETURNS AFTER SATURDAY. DISCUSSION...THE PRESENCE OF A ZONE OF CONVERGENCE TO THE NORTH AND THE EXTENSIVE CLOUD COVER AT MID LEVELS THAT IT HAS BROUGHT HAS DIMINISHED AND RETARDED CONVECTIVE ACTIVITY OVER NORTHERN PUERTO RICO. SOME SHOWERS HAVE FORMED FROM SAN JUAN TO AGUADA...BUT AMOUNTS HAVE BEEN LESS THAN ONE HALF INCH. THIS IS NOT ENOUGH TO WARRANT A FLASH FLOOD WATCH AND HAVE DECIDED TO CANCEL IT WITH THE ZONE PACKAGE ISSUANCE. WOULD HAVE CANCELED IT SOONER...BUT EVEN MODEST SHOWER ACTIVITY COULD HAVE TRIGGERED A MUDSLIDE IN VERY SATURATED SOILS AND SO HELD OFF UNTIL A BETTER IDEA COULD BE GAINED AS TO THE AMOUNT OF CONVECTION THAT COULD FORM. SHOWERS HAVE FORMED OVER THE CARIBBEAN SEA SOUTH AND SOUTHWEST OF THE U.S. VIRGIN ISLANDS AND IN THE CENTER OF THE MONA CHANNEL AS WELL AS NORTH IN THE ZONE OF CONVERGENCE MENTIONED ABOVE...BUT NOTHING SIMILAR TO THE NORTHEAST SOUTHWEST BAND OF SHOWERS DEPICTED BY THE NAM OVER CENTRAL PUERTO RICO MOVING TO THE NORTHWEST DURING THE AFTERNOON. THEREFORE HAVE DISCARDED THE NAM FOR POOR INITIALIZATION. THE GFS SHOWS BETTER CONVECTION NORTH OF THE AREA BUT ALSO HAD TOO MUCH MOISTURE OVER PUERTO RICO AND THE U.S. VIRGIN ISLANDS. SOUTHEAST FLOW AT 850 MB CONTINUES THROUGH FRIDAY AND...AS SOON AS CLOUDS CLEAR...MAXIMUM TEMPERATURES WILL BE BUSTING THROUGH THE 90 DEGREE MARK IN THE SAN JUAN METROPOLITAN AREA AS THEY HAVE MANY DAYS IN MAYAGUEZ AND IN PONCE. EXPECT CONSIDERABLY WARMER WEATHER IN SAN JUAN TOMORROW AND WEDNESDAY. MODELS SHOW THE DRY PERIOD BEGINNING IN EARNEST WEDNESDAY AND THURSDAY AND THEN MOISTURE SLOWLY CREEPS BACK. GOOD MOISTURE MAY RETURN THE FIRST FULL WEEK OF JUNE BUT THE WETTEST WEATHER IS NOW LIKELY BEHIND US FOR MANY DAYS TO COME. NEVERTHELESS...TOTAL PRECIPITABLE WATER WILL BE ABOVE 1.5 INCHES FOR THE MAJORITY OF THE NEXT 10 DAYS AND SOME CONVECTION IS ALMOST GUARANTEED IN WESTERN OR NORTHWESTERN PUERTO RICO EACH AFTERNOON...WITH ISOLATED SHOWERS POSSIBLE ELSEWHERE INCLUDING THE U.S. VIRGIN ISLANDS. THE BEST NEWS YET IS THAT SUNNIER WEATHER SHOULD BE SEEN WEDNESDAY AND THURSDAY EVERYWHERE IN THE FORECAST AREA. SAHARAN DUST IS QUITE VISIBLE IN SATELLITE IMAGERY AND MAY AFFECT THE AREA IN A FEW DAYS...BUT BY THE TIME IT ARRIVES EXPECT IT TO BE BETTER DISPERSED WITH THE MOST DENSE AREA SOUTH OF THE LOCAL ISLANDS. AVIATION... BRIEF MVFR CONDITIONS WILL BE POSSIBLE ACROSS TJBQ AND TJMZ FROM 31/18-31/23 IN SHRA OR TSRA. PREVAILING VFR CONDITIONS EXPECTED ELSEWHERE. WATCH FOR FREQUENT MOUNTAIN OBSCURATIONS. LLVL WIND FLOW BECAME SE AROUND 10 KTS THIS AFTERNOON. MARINE...A 5 TO 6 FOOT NORTHERLY SWELL HAS ARRIVED IN THE AREA AND BOOSTED SOME COMBINED SEAS TO 5 AND 6 FEET. THESE HAVE ALREADY BEGUN TO DIMINISH. SMALL CRAFT ADVISORIES ARE NOT EXPECTED DURING THE NEXT 7 DAYS. CLIMATE...MAY 2010 WILL END AS THE FOURTH WETTEST ON RECORD AT THE LMM INTL AIRPORT WITH A TOTAL OF 12.37 INCHES. THE WETTEST MAY ON RECORD WAS IN 1965 WHEN 14.99 INCHES WERE RECORDED. A TOTAL OF 31.06 INCHES OF RAIN HAS BEEN RECORDED AT THE LMM INTL AP IN SJU SINCE THE BEGINNING OF THE YEAR WHICH REPRESENTS THE WETTEST START TO A YEAR ON RECORD. THIS TOTAL IS 1.30 INCHES AHEAD OF 2005 TO THIS DATE WHICH ENDED AS THE WETTEST YEAR ON RECORD IN SAN JUAN. RECORDS AT THE LMM INTL AP DATE BACK TO 1956. MAY 2010 WILL LIKELY END AS THE 11TH WARMEST MAY ON RECORD BUT THIS IS PRELIMINARY AS MINIMUM TEMP AS YET TO OCCUR THIS EVENING. PLEASE MAKE SURE TO CHECK THE HEADLINE SECTION OUR WEB PAGE TUE MORNING FOR MORE CLIMATE STATISTICS. CLIMATE SECTION...ROSA && .PRELIMINARY POINT TEMPS/POPS... SJU 78 90 79 93 / 30 30 20 20 STT 80 88 80 87 / 40 40 30 30 && .SJU WATCHES/WARNINGS/ADVISORIES... PR...NONE. VI...NONE. && 64/64
Hazardous weather outlook, May 31, 3:47 AM CDT, 16 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK FOR PUERTO RICO AND THE U.S. VIRGIN ISLANDS NATIONAL WEATHER SERVICE SAN JUAN PR 447 AM AST MON MAY 31 2010 AMZ710>745-PRZ001>013-010900- SAN JUAN AND VICINITY-NORTHEAST-SOUTHEAST-EASTERN INTERIOR- NORTH CENTRAL-CENTRAL INTERIOR-PONCE AND VICINITY-NORTHWEST- WESTERN INTERIOR-MAYAGUEZ AND VICINITY-SOUTHWEST-CULEBRA-VIEQUES- THE NEARSHORE AND OFF SHORE ATLANTIC AND CARIBBEAN COASTAL WATERS- 447 AM AST MON MAY 31 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PUERTO RICO AND THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT A MOIST AND UNSTABLE AIR MASS WILL RESULT IN ANOTHER ACTIVE WEATHER DAY ACROSS PUERTO RICO TODAY. DUE TO ALREADY SATURATED SOILS...LOCALIZED FLOODING...MAINLY ACROSS THE INTERIOR AND NORTHERN SECTIONS OF PUERTO RICO...CAN BE EXPECTED THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS ANTICIPATED AT THIS TIME AS A DRIER AND MORE STABLE AIR MASS BEGINS TO FILTER IN ACROSS THE LOCAL ISLANDS. .SPOTTER INFORMATION STATEMENT... SPOTTER REPORTS OF RAINFALL IN EXCESS OF TWO INCHES...LOCALIZED FLOODING OR MUDSLIDES WOULD BE APPRECIATED. AMZ715-725-VIZ001-002-010900- ST. THOMAS ST. JOHN ADJACENT ISLANDS-ST CROIX- NEARSHORE ATLANTIC AND ADJACENT CARIBBEAN COASTAL WATERS- 447 AM AST MON MAY 31 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE U.S. VIRGIN ISLANDS AND THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY .SPOTTER INFORMATION STATEMENT... SPOTTER REPORTS OF RAINFALL IN EXCESS OF ONE INCH...LOCALIZED FLOODING OR MUDSLIDES WOULD BE APPRECIATED. SR
In the hours before
Special weather statement, May 31, 6:56 PM CDT, 1 hour 31 minutes before
PRC021-047-051-105-135-137-143-145-010045-
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN JUAN PR
756 PM AST MON MAY 31 2010
THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SPECIAL WEATHER
STATEMENT EFFECTIVE UNTIL 845 PM AST FOR PEOPLE IN THE FOLLOWING
MUNICIPALITIES
IN PUERTO RICO
BAYAMON...COROZAL...NARANJITO...TOA ALTA...VEGA ALTA...DORADO...
VEGA BAJA AND TOA BAJA
AT 750 PM AST...PUBLIC AND EMERGENCY MANAGER OFFICIALS REPORTED
INTENSE LIGHTNING WITH HEAVY RAINFALL ACROSS THESE MUNICIPALITIES.
THESE THUNDERSTORMS ARE LOCATED AT 2 MILES NORTHWEST OF RIO
LAJAS...OR ABOUT 2 MILES EAST OF VEGA ALTA...MOVING NORTH AT 5 MPH.
IN ADDITION...RAIN GAGES AT TOA ALTA NEAR HIGHWAY 2 INDICATED
RAINFALL AMOUNTS OF 2.18 INCHES...ASSOCIATED WITH THESE
THUNDERSTORMS.
INTENSE LIGHTNING IS REPORTED WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. WHEN INDOORS...STAY AWAY FROM WINDOWS AND DOORS AND AVOID
USING TELEPHONES UNLESS IT IS AN EMERGENCY. TRY TO UNPLUG UNNECESSARY
ELECTRICAL APPLIANCES BEFORE THE THUNDERSTORM APPROACHES.
ERSpecial weather statement, May 31, 7:05 PM CDT, 1 hour 22 minutes before
PRC021-047-051-105-135-137-143-145-010045- COMUNICADO ESPECIAL SOBRE LAS CONDICIONES DEL TIEMPO SERVICIO NACIONAL DE METEOROLOGIA SAN JUAN PR 756 PM AST LUNES 31 DE MAYO DE 2010 EL SERVICIO NACIONAL DE METEOROLOGIA EN SAN JUAN HA EMITIDO UN COMUNICADO ESPECIAL SOBRE LAS CONDICIONES DEL TIEMPO QUE ESTARA EN EFECTO HASTA LAS 845 PM AST PARA LOS SIGUIENTES MUNICIPIOS EN PUERTO RICO... BAYAMON...COROZAL...NARANJITO...TOA ALTA...VEGA ALTA...DORADO... VEGA BAJA Y TOA BAJA A LAS 750 PM AST...EL PUBLICO Y OFICIALES DE MANEJO DE EMERGENCIAS REPORTARON RELAMPAGOS INTENSOS CON LLUVIA MUY FUERTE A TRAVES DE ESTOS MUNICIPIOS. ESTAS TRONADAS ESTAN LOCALIZADAS A 2 MILLAS AL NOROESTE DE RIO LAJAS...O CERCA DE 2 MILLAS AL ESTE DE VEGA ALTA...MOVIENDOSE AL NORTE A 5 MPH. ADICIONALMENTE...PLUVIOMETROS EN TOA ALTA CERCA DE LA AUTOPISTA NUMERO 2 INDICAN CANTIDADES DE 2.18 PULGADAS...ASOCIADAS A ESTAS TRONADAS. RELAMPAGOS INTENSOS HAN SIDO REPORTADOS CON ESTAS TRONADAS. SI ESTA AFUERA...MANTENGASE LEJOS DE OBJETOS AISLADOS COMO ARBOLES. ENTRE A UN LUGAR BAJO TECHO SI ES POSIBLE...MANTENGASE ALEJADO DE VENTANAS Y EVITE USAR EL TELEFONO A MENOS QUE SEA UNA EMERGENCIA. DESCONECTE ENSERES ELECTRICOS INNECESARIOS ANTES DE QUE LAS TRONADAS LLEGUEN. ER/DS
The office that day
Everything else NWS JSJ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 31, 7:58 PM CDT | Areal Flood Advisory | JSJ | 3 hr | |
| May 31, 9:22 PM CDT | Flash Flood Warning | JSJ | 71 min | |
| May 31, 10:38 PM CDT | Areal Flood Advisory | JSJ | 5 hr | |
| Jun 1, 12:45 AM CDT | Flash Flood Warning | JSJ | 2 hr | |
| Jun 1, 2:01 AM CDT | Areal Flood Advisory | JSJ | 2 hr | |
| Jun 1, 2:20 AM CDT | Areal Flood Warning | JSJ | 12 hr | |
| Jun 1, 12:38 PM CDT | Areal Flood Advisory | JSJ | 3 hr |
Nearby
Flash Flood Warnings in Puerto Rico, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.